# SDR KCSA2022042308

- Difficulty date: April 23, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N739DH
- Make and model: Boeing 767324
- Aircraft serial: 27392
- Aircraft time: 92,092 hours, 18,818 cycles
- Engine: Ge CF680C2B7F
- Engine time: 13,647 hours, 4,191 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Stalled
- Component: Engine, Ge
- Component part number: CF680C2B7F
- Stage of operation: CR
- How discovered: B
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE COMPRESSOR STALL, FOLLOWED BY EXHAUST GAS TEMPERATURE INCREASE, RIGHT ENGINE UNRESPONSIVE. RIGHT ENGINE LEFT AT IDLE FOR REMAINDER OF FLIGHT, EMERGENCY DECLARED.
